Connect with others who understand.

sign up log in
Resources
About myMPNteam

Connect with others who understand.

sign up log in
Resources
About myMPNteam
Real members of myMPNteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Issues With Zyrtec - Increase In White Cell Count - Vein Issues

Issues With Zyrtec - Increase In White Cell Count - Vein Issues

I am recently having a lot of side effects from Zyrtec, nausea, headache and extreme tiredness. I though for some time I was developing new symptoms from the PV and Hydroxyurea, and recently realized that if I don't take any Zyrtec I don't have those issues
My HCT a week ago was the highest its ever been at 49.5 , surprise to me as I didn't have the usual warning signs. I didn't see the Dr. just a treatment. They had trouble with my veins this time, and somewhat the last time in March.… read more

posted June 20
A myMPNteam Member

I didn’t tolerate Zyrtec well. Made me r way too dizzy. Try other antihistamines. The only one I could tolerate while taking HU was Claritin 10 extended relief, and Benadryl <— and b. will make you sleepy.

posted July 3

Related content

View all
How Long Does Hydroxyurea Take To Reduce Blood Counts
A myMPNteam Member asked a question 💭
Have Any Of You ET'ers Ever Stopped Hydrea (under Drs Supervision) Just To See What Would Happen? What Did?
A myMPNteam Member asked a question 💭
Does Anyone Have Ringing In Their Ears Intermittently With PV?
A myMPNteam Member asked a question 💭
Already a Member? Log in